# SDR UALA2011062703177

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,190 hours, 9,435 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING PANEL AT APPROXIMATE LOCATION WS 1056 INBOARD OF NR 1 ENG HAS DETERIORATED SURFACE PROTECTION AND EXPOSED MATERIAL.  REPAIRED PER SRM. REPAIR TAP CHECKED GOOD.
